MathSciNet Relay Station
MathSciNet bibliographic data
MR1166559 35K55 (35D05)
Giga, Yoshikazu; Goto, Shun'ichi; Ishii, Hitoshi Global existence of weak solutions for interface equations coupled with diffusion equations. SIAM J. Math. Anal. 23 (1992), no. 4, 821–835.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement